Authors: Dragović, Vladimir 
Kukić, Katarina
Title: Systems of Kowalevski type and discriminantly separable polynomials
Journal: Regular and Chaotic Dynamics
Volume: 19
Issue: 2
First page: 162
Last page: 184
Issue Date: 1-Mar-2014
Rank: M22
ISSN: 1560-3547
DOI: 10.1134/S1560354714020026
Abstract: 
Starting from the notion of discriminantly separable polynomials of degree two in each of three variables, we construct a class of integrable dynamical systems. These systems can be integrated explicitly in genus two theta-functions in a procedure which is similar to the classical one for the Kowalevski top. The discriminantly separable polynomials play the role of the Kowalevski fundamental equation. Natural examples include the Sokolov systems and the Jurdjevic elasticae.
Keywords: discriminantly separable polynomials | integrable systems | Kowalevski top | systems of Kowalevski type
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

13
checked on Jun 14, 2024

Page view(s)

26
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.